UNIGE document Scientific Article
previous document  unige:12567  next document
add to browser collection
Title

Stiff differential equations solved by Radau methods

Authors
Published in Journal of Computational and Applied Mathematics. 1999, vol. 111, no. 1-2, p. 93 - 111
Abstract Radau IIA methods are successful algorithms for the numerical solution of stiff differential equations. This article describes RADAU, a new implementation of these methods with a variable order strategy. The paper starts with a survey on the historical development of the methods and the discoveries of their theoretical properties. Numerical experiments illustrate the behaviour of the code.
Stable URL https://archive-ouverte.unige.ch/unige:12567
Full text
Identifiers
Structures

193 hits

2 downloads

Update

Deposited on : 2010-11-22

Export document
Format :
Citation style :